# SDR FDEA202304190720

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA77225
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED INSERTS ON UPPER MAIN DECK FLOORBOARD 242DF FABRICATE MAIN DECK FLOORBOARD 242DF PER Z-25-005
